Characterization of system theoretic properties for a class of spatially invariant systems

F. Fatmawati, Heiko J. Zwart

    Research output: Chapter in Book/Report/Conference proceedingConference contributionAcademicpeer-review

    Abstract

    This paper considers the analysis of the system properties stability and stabilizability for a class of spatially distributed systems on a two-dimensional spatial domain. Using the Fourier transform on the spatial variables, we obtain a mathematically simpler infinite dimensional system. The analysis results are illustrated by several examples.
    Original languageUndefined
    Title of host publicationSYSTEMS THEORY : Modélisation, Analyse et Contrôle - Actes de la Conférence Internationale
    EditorsA. El Jai, L. Afifi, E. Zerrik
    Place of PublicationPerpignan
    PublisherPresses Universitaires de Perpignan
    Pages441-448
    Number of pages8
    ISBN (Print)978-2-35412-043-6
    Publication statusPublished - May 2009

    Publication series

    Name
    PublisherPresses Universitaires de Perpignan

    Keywords

    • Infinite-dimensional systems
    • Fourier transform
    • IR-70182
    • METIS-266512
    • Spatially invariant
    • EWI-17617
    • stabilizability
    • Stability
    • MSC-93C25

    Cite this